# SDR SWAA2022100552518

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,117 hours, 27,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE SLIDE GIRT HANGS OUT /   REPOSITIONED GIRT REF MM 25-66.
